[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPk] bad hypo-999

sorry to hear of your experience
Please do everything  you are able to ensure Sasha can still carry out the
activities  she loves- don't give in. Diabetes is a nuisance and a danger but
people must not be prevented from engaging in sports etc-  I'm sure the
potential psychological harm of stopping Sacsha doing these things outeighs
the potential dangers of a hypo( not to mention the loss of benefits from
physical activity). At the end of the day she is still diabetic and dependant
on a dangerous medication to sustain life even if she gives the gym classes
It sounds as if the problem is post excercise. Is she on MDI. perhaps the post
excercise dose (or carb: insulin ratio) needs adjusting, and even the evening
This event has probabley caused you far more distress and anxiety than Sasha.
Don't give in to the diabetes. Even err on the high side again
for HELP or to subscribe/unsubscribe, contact: